About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 645263, 6 pages
http://dx.doi.org/10.1155/2013/645263
Research Article

Refinements of Generalized Aczél's Inequality and Bellman's Inequality and Their Applications

1College of Science and Technology, North China Electric Power University, Baoding, Hebei Province 071051, China
2Department of Mathematics and Computer, Baoding University, Baoding, Hebei Province 071000, China

Received 13 October 2012; Accepted 30 December 2012

Academic Editor: Shanhe Wu

Copyright © 2013 Jing-Feng Tian and Shu-Yan Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We give some refinements of generalized Aczél's inequality and Bellman's inequality proposed by Tian. As applications, some refinements of integral type of generalized Aczél's inequality and Bellman's inequality are given.